Hi, I'm 19 years old and I've been off and on Tri-Sprintec for over a year now... I recently got back on a month and a half ago. I've always had extremely bad nausea with the first few pills when I get back on but no other significant symptoms. I made a mistake this time around of taking my pills a week before my period :( So I had a period a week after it was actually due and then another one when I was on the sugar pills. Anyways, ever since my period ended about two weeks ago, I've felt bloated all the time. And I've gained a few pounds. My boobs have gotten noticeably bigger as well... and they are sore off and on but not severely. Is this probably just my body getting used to everything again?? I just hate the bloating feeling, it makes me not want to eat, even when I'm hungry!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.